# SDR DALA2015051403278

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 54,446 hours, 42,419 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT BARREL NUT HOLE RETAINER TABS MISSING AND CORROSION PRESENT CLEANED CORROSION AND CHECKED LIMITS REF SRM 55-03, FIG 32, INSTALLED NEW HARDWARE REF DWG 5930603-531 (-79) VIEW AA HOLES A1, A2.  COMPLIED WITH ERA 535953-14AD REV ORIGINAL.
